# SDR AALA20150602001

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 46,218 hours, 22,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PORTABLE EMER LIGHT UPPER MOUNT IS MISSING.  REPLACED L1 DOOR EMER LIGHT IAW AMM 33-53-00.  SYS CHECKED NORMAL.
